# SDR QXEA200400682

- Difficulty date: September 15, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 7,735 hours, 8,517 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Part time: 7,735 hours, 8,517 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2309 - THE TAKEOFF WAS ABORTED WHEN THE CREW RECEIVED AN AFT BAGGAGE DOOR WARNING LIGHT.  MAINTENANCE INSPECTED THE DOOR AND FOUND THE HANDLE POPPED OUT.  THE HANDLE WAS SECURED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
